Hydroxy B12 Causing Sedation

gracee41

Senior Member
Messages
115
Likes
14
I've been taking hydroxy B12 for 2 1/2 yrs and it has helped tremendously. I have lyme and cannot tolerate methyls. Hydroxy has worked great for fatigue and neuropathy. All of the sudden, when I take Hydroxy now, I get extremely sleepy and sedated. My head feels strange too. This is even with a low dose. I added a little Adeno B12 and the sleepiness wasn't quite as bad but still there. Does anyone know what could be happening? It's miserable.
 

Judee

Senior Member
Messages
662
Likes
1,554
Location
Wisconsin
There were some suggestions made by someone in post #9 of this thread that seemed helpful.

She said there that great amounts of b12 impair riboflavin use, and can also give B2 deficiency. It seems to break something in the FAD cycle. She went on to recommend that people stop taking b12 daily once the body's supplies are replenished because it can do this.

I honestly don't understand methylation that well myself but she indicated in her intro thread that she is a doctor from Italy and that she signed on here because she could see some things we were doing that might be throwing the methylation process off and wanted to advise us, which I thought was nice.